# SDR 96ZZZX3245

- Difficulty date: May 10, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N117UC
- Make and model: Bolkms BK117A3
- Aircraft serial: 7098
- System (JASC): 3150 · Central Warning
- Part: Panel
- Part number: 1179405211
- Condition: Segments Broken
- Location: Annunciator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVERAL SEGMENTS BROKEN ON ANNUNCIATOR PANEL.  REMOVED AND REPLACED.
